# SDR C77A2020012980008

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 13,479 hours, 8,596 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000261
- Part serial: 26850C1
- Condition: Discharged
- Location: Zone 100
- Part time: 23,785 hours, 14,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE DISCHARGE MESSAGE DURING SYSTEM TEST. WO# 2800746437
